# SDR AALA20040148

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY LIGHTS AT SEATS 20 TO 27D AND 20 TO 23G INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY LIGHTS AT SEATS 20 TO 27D AND 20 TO 23G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  -CLOSED-
